# SDR AALA202510036051

- Difficulty date: October 1, 2025
- Submitted: October 3, 2025
- Operation: Air carrier
- Aircraft: N156AN
- Make and model: Airbus A321-231
- Aircraft serial: 6983
- Aircraft time: 28,751 hours, 11,475 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FOUND LOW PRESSURE ON R4 DOOR OPENING ASSIST BOTTLE. MAINTENANCE SERVICED ASSIST BOTTLE AT R4 DOOR IAW AMM 52-10-00.
